Ive been taking lithium for a few years now and just recently ive noticed that Im extremely tired all the time, does not matter how much or how little I do, does not matter if i sleep well, I just feel generally sluggish and loss of energy. I just had surgery a month ago but not sure if its really related to that. What I'm curious about is the first symptoms of thyroid problems while taking lithium?? I know a few people on this forum have experienced such problems with this med, Im very nervous about it because i dont want to stop the lithium if there is a problem with my thyroid, it would seriously just devastate me
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...